# SDR CALA9601740

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING NR 6 SLAT OUTBOARD TRACK INBOARD ATTACH RIB AND A .5 INCH CRACK IN INBOARD TRACK OUTBOARD ATTACH RIB OF NR 6 SLAT.  THE CRACKS WERE STOP DRILLED, DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3.
